Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003 (2003), Issue 6, Pages 305-317
http://dx.doi.org/10.1155/S1110757X03301160

Use of the multigrid methods for heat radiation problem

Department of Mathematics, Al-Quds University, East Jerusalem, Palestinian Authority

Received 29 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Naji A. Qatanani, “Use of the multigrid methods for heat radiation problem,” Journal of Applied Mathematics, vol. 2003, no. 6, pp. 305-317, 2003. doi:10.1155/S1110757X03301160